# SDR TRAX200700439

- Difficulty date: March 29, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 29,500 hours, 33,056 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING ENGINE NR 1, EMERGENCY BATTERY CHARGER FAULT LIGHT ILLUMINATED.
